# SDR ASOA20161106117

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17101
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319 CORRODED BETWEEN STRINGERS 24 AND 25R.  REPAIRED THE FRAME IAW SRM 53-00-06-201-001-A03 AND DWG SH670-31355.   AIRRAFT APPROVED FOR RETURN TO SERVICE.
